# SDR UIEA200600042

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B06214
- Condition: Cracked
- Location: Bs 2040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR LONGITUDINAL STIFFENER AT BL 0 HAS A CRACK AT BS 2040.  REPAIRED STIFFENER IAW SRM 53-10-07 FIG 20.
